# SDR UPS02839923

- Difficulty date: November 19, 2002
- Submitted: November 20, 2002
- Operation: Air carrier
- Aircraft: N772UP
- Make and model: Doug DC-8-71F
- Aircraft serial: 46072
- System (JASC): 3350 · Emergency Lighting
- Part: Battery Pack
- Condition: Discharged
- Location: Cockpit
- Stage of operation: IN
- How discovered: C
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

INSPECTION TYPE:PFLT EMERGENCY LIGHT INOP.  REPLACED BATTERY PACK.  OPS CK OK.
